Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 657868, 6 pages
http://dx.doi.org/10.5402/2011/657868
Research Article

Fixed Point for Partial Metric Spaces

1Faculty of Mathematics, Valiasr Rafsanjan University, Rafsanjan, Iran
2Faculty of Mathematics, Yazd University, Yazd, Iran

Received 20 March 2011; Accepted 1 May 2011

Academic Editors: C. Lu and X. Wang

Copyright © 2011 S. A. M. Mohsenalhosseini et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the partial metric on a set 𝑋, define πœ–-fixed point for maps, and obtain some sufficient and necessary conditions on that, also we obtain some sufficient and necessary theorems on πœ–-fixed point.